MAUDE Adverse Event Report: CORDIS US. CORP BRITE TIP RADIANZ; INTRODUCER, CATHETER

CORDIS US. CORP BRITE TIP RADIANZ; INTRODUCER, CATHETER
Model Number 687280110
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 03/29/2023
Type of Reportable Event Malfunction
Event or Problem Description
As reported in the radiancy study, the patient experienced stenosis of the radial artery approximately one month after initial procedure.This was noted to be related to the brite tip sheath.The stenosis was the result of the trauma that was caused by the passing device.Approximately 2 weeks post procedure, the patient experienced carpal tunnel syndrome.This was noted to be possibly related to the procedure or any of the devices used.Approximately 6 weeks after initial procedure, neurolysis of the nerve was performed.The radial artery stenosis was mild and was noted to be definitely related to the procedure. there has been no treatment to the stenosis site.The left distal radial artery was used for access via ultrasound.The patient was noted to have peripheral artery disease and a rutherford/becker classification of stage 3.The patient has a history of hypertension and a history of smoking.The lesion was in the right common femoral artery (cfa).The lesion was noted to have mild calcification with a 60% stenosis.The lesion was 20mm long and the total vessel diameter was 9mm.An unknown 6f 110cm sheath was initially inserted.No vasospasm occurred.An unknown guidewire crossed the lesion successfully.The sheath was then changed to the 6f 110cm brite tip radianz sheath.Pre-dilation was not done to the lesion.The 9x30 smart radianz stent was deployed successfully.The device was withdrawn successfully.After placement, the lesion was noted to have 0% residual stenosis.A second stent was not needed.Post-dilation was done with the 9mm x 3cm saber radianz balloon catheter.Inflation was successful and the device was withdrawn without difficulty.The sheath was withdrawn successfully, and an unknown vascular closure device was used for hemostasis.Hemostasis was achieved due to the clotting thrombocytes.The devices will not be returned for evaluation.
 
Additional Manufacturer Narrative
(above) code not available: carpal tunnel syndrome.As reported in the radiancy study, the patient experienced stenosis of the radial artery approximately one month after initial procedure.This was noted to be related to the brite tip sheath.The stenosis was the result of the trauma that was caused by the passing device.Approximately 2 weeks post procedure, the patient experienced carpal tunnel syndrome.This was noted to be possibly related to the procedure or any of the devices used.Approximately 6 weeks after initial procedure, neurolysis of the nerve was performed.The radial artery stenosis was mild and was noted to be definitely related to the procedure.There has been no treatment to the stenosis site.The left distal radial artery was used for access via ultrasound.The patient was noted to have peripheral artery disease and a rutherford/becker classification of stage 3.The patient has a history of hypertension and a history of smoking.The lesion was in the right common femoral artery (cfa).The lesion was noted to have mild calcification with a 60% stenosis.The lesion was 20mm long and the total vessel diameter was 9mm.An unknown 6f 110cm sheath was initially inserted.No vasospasm occurred.An unknown guidewire crossed the lesion successfully.The sheath was then changed to the 6f 110cm brite tip radianz sheath.Pre-dilation was not done to the lesion.The 9x30 smart radianz stent was deployed successfully.The device was withdrawn successfully.After placement, the lesion was noted to have 0% residual stenosis.A second stent was not needed.Post-dilation was done with the 9mm x 3cm saber radianz balloon catheter.Inflation was successful and the device was withdrawn without difficulty.The sheath was withdrawn successfully, and an unknown vascular closure device was used for hemostasis.Hemostasis was achieved due to the clotting thrombocytes.The products were not returned for analysis.A product history record (phr) review of lot 18074756 (brite tip radianz), lot 18072332 (smart radianz) and lot 82241262 (saber radianz) revealed no anomalies or non-conformances during the manufacturing and inspection processes that can be associated with the reported events.Without the return of the devices or images for analysis, the reported customer events ¿vascular access complication, carpal tunnel syndrome and vascular injury¿ could not be confirmed.The use of an inappropriately sized catheter or patient anatomy may have contributed to the vascular access complication and access site injury.The carpal tunnel syndrome may have been caused by procedural factors such as an inadvertent needle stick or the use of an inappropriately sized catheter, which caused injury to the median nerve.Users are trained to inspect for signs of damage prior to and during use.Any product with damage is not to be used.Information for safety is provided in the products labeling with the intent to make the user aware of the risks.According to the instructions for use (ifu), although not intended as a mitigation of risk, ¿prior to use, confirm that the catheter guiding sheath size is appropriate for the access vessel to be used.¿ possible complications include, but are not limited to: abrupt vessel closure, additional intervention ¿ air embolism ¿ allergic reaction (contrast medium and medications), embolic stroke/cerebral infarct, hematoma at puncture, hemorrhage, inflammation / infection / sepsis, intimal tear, ischemia, necrosis, pain, perforation of vessel wall, peripheral nerve injury, thrombus formation, vascular complications (e.G.Intimal tear, dissection, pseudo aneurysm, perforation, rupture, spasm, occlusion).Based on the information available and the phr reviews, there is no indication that the event is related to the device design or manufacturing process.Therefore, no preventative or corrective actions will be taken at this time.
 
Event or Problem Description
As reported in the radiancy study, the patient experienced stenosis of the radial artery approximately one month after initial procedure.This was noted to be related to the brite tip sheath.The stenosis was the result of the trauma that was caused by the passing device.Approximately 2 weeks post procedure, the patient experienced worsened carpal tunnel syndrome.This was noted to be possibly related to the procedure or any of the devices used.The cts is a pre-existing condition with onset approx.A year prior to the patient¿s index procedure date.Approximately 6 weeks after initial procedure, neurolysis of the nerve was performed.The radial artery stenosis was mild and was noted to be definitely related to the procedure. there has been no treatment to the stenosis site.The left distal radial artery was used for access via ultrasound.The patient was noted to have peripheral artery disease and a rutherford/becker classification of stage 3.The patient has a history of hypertension and a history of smoking.The lesion was in the right common femoral artery (cfa).The lesion was noted to have mild calcification with a 60% stenosis.The lesion was 20mm long and the total vessel diameter was 9mm.An unknown 6f 110cm sheath was initially inserted.No vasospasm occurred.An unknown guidewire crossed the lesion successfully.The sheath was then changed to the 6f 110cm brite tip radianz sheath.Pre-dilation was not done to the lesion.The 9x30 smart radianz stent was deployed successfully.The device was withdrawn successfully.After placement, the lesion was noted to have 0% residual stenosis.A second stent was not needed.Post-dilation was done with the 9mm x 3cm saber radianz balloon catheter.Inflation was successful and the device was withdrawn without difficulty.The sheath was withdrawn successfully, and an unknown vascular closure device was used for hemostasis.Hemostasis was achieved due to the clotting thrombocytes.The devices will not be returned for evaluation.

Brand Name
BRITE TIP RADIANZ
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
CORDIS US. CORP
14201 nw 60 avenue
miami lakes, florida 33014
Manufacturer (Section G)
CORDIS US CORP.
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer Contact
karla castro
santiago troncoso 808
juarez, chihuahua 
7863138372
MDR Report Key17208998
Report Number9616099-2023-06534
Device Sequence Number20480876
Product Code DYB
UDI-Device Identifier20705032081228
UDI-Public(01)20705032081228(17)231130(10)18074756
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Study
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date11/30/2023
Device Model Number687280110
Device Catalogue Number687280110
Device Lot Number18074756
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer11/13/2023
Initial Report FDA Received Date06/27/2023
Supplement Report FDA Received Date11/14/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/13/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ACETYLSALCYLIC ACID 80MG; CLOPIDOGREL 75MG; ENOXAPARINE 60MG; HEPARIN-5000 IU; MEDICATION ADMINISTERED:; VERAPAMIL; XYLOCAINE
Outcome Attributed to Adverse Event Life Threatening; Other;
Patient Age68 YR
Patient SexMale
Patient Weight83 KG